# SDR 2006UALA00711

- Difficulty date: April 16, 2006
- Submitted: April 25, 2006
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 57,448 hours, 9,404 cycles
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Departed
- Location: Lt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

LEFT WING SLIDE APPEARS TO HAVE DEPARTED THE AIRCRAFT ON CLIMBOUT.
